# SDR DLM88092016

- Difficulty date: December 19, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 49,037 hours, 36,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV TOOLING MARKS WERE FOUND ON AFT FACE AT P-DOME LOWER TEE STA Y=1338 BTW X=-8 TO 8, P-DOME LOWER TEE WAS REPAIRED IAW SRM 53-03D FIG 37.
